Alert archive / North Carolina / Small Craft Advisories in 2016

Small Craft Advisory 87, NWS Newport/Morehead City, NC

September 5, 2016

NWS Newport/Morehead City, NC issued this small craft advisory at Sep 5, 2016, 9:57 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Sep 5, 2016, 9:57 AM EDT (13:57 UTC)
Expired
Sep 5, 2016, 3:41 PM EDT
In force
6 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted.

516 
WHUS72 KMHX 051357
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
957 AM EDT MON SEP 5 2016

...GUSTY WINDS AND ELEVATED SEAS PERSISTING IN WAKE OF HERMINE...

.POST TROPICAL CYCLONE HERMINE WILL CONTINUE TO LIFT SLOWLY
NORTHEAST ALONG THE EAST COAST THROUGH MOST OF THE WEEK. GUSTY
WINDS AND ROUGH SEAS WILL PERSIST OVER THE COASTAL WATERS THROUGH
TONIGHT...THEN GRADUALLY DIMINISH TUESDAY AND TUESDAY NIGHT.

AMZ135-052000-
/O.NEW.KMHX.SC.Y.0087.160905T1357Z-160905T2000Z/
PAMLICO SOUND-
957 AM EDT MON SEP 5 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON.

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ130-131-052000-
/O.EXB.KMHX.SC.Y.0086.000000T0000Z-160905T2000Z/
ALBEMARLE SOUND-ALLIGATOR RIVER-
957 AM EDT MON SEP 5 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON.

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...1 TO 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ150-060200-
/O.CON.KMHX.SC.Y.0086.000000T0000Z-160907T0900Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
957 AM EDT MON SEP 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY...

* WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ152-154-060200-
/O.CON.KMHX.SC.Y.0086.000000T0000Z-160907T0900Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
957 AM EDT MON SEP 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY...

* WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ156-060200-
/O.CON.KMHX.SC.Y.0086.000000T0000Z-160906T1800Z/
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
957 AM EDT MON SEP 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
TUESDAY...

* WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ158-060000-
/O.CON.KMHX.SC.Y.0086.000000T0000Z-160906T0000Z/
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
957 AM EDT MON SEP 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...NORTH 10 TO 15 KT WITH GUSTS UP TO 20 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
539 
WHUS72 KMHX 051654
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1254 PM EDT MON SEP 5 2016

...GUSTY WINDS AND ELEVATED SEAS PERSISTING IN WAKE OF HERMINE...

.POST TROPICAL CYCLONE HERMINE WILL CONTINUE TO LIFT SLOWLY
NORTHEAST ALONG THE EAST COAST THROUGH MOST OF THE WEEK. GUSTY
WINDS AND ROUGH SEAS WILL PERSIST OVER THE COASTAL WATERS THROUGH
TONIGHT...THEN GRADUALLY DIMINISH TUESDAY AND TUESDAY NIGHT.

AMZ130-131-051800-
/O.CAN.KMHX.SC.Y.0086.000000T0000Z-160905T2000Z/
ALBEMARLE SOUND-ALLIGATOR RIVER-
1254 PM EDT MON SEP 5 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS
CANCELLED THE SMALL CRAFT ADVISORY.

WINDS OVER THE ALBEMARLE SOUND AND THE ALLIGATOR RIVER HAVE
DIMINISHED TO 10 TO 15 KNOTS. 

$$

AMZ135-052000-
/O.CON.KMHX.SC.Y.0087.000000T0000Z-160905T2000Z/
PAMLICO SOUND-
1254 PM EDT MON SEP 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ150-060500-
/O.CON.KMHX.SC.Y.0086.000000T0000Z-160907T0900Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
1254 PM EDT MON SEP 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY...

* WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ152-154-060500-
/O.CON.KMHX.SC.Y.0086.000000T0000Z-160907T0900Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
1254 PM EDT MON SEP 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY...

* WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ156-060500-
/O.CON.KMHX.SC.Y.0086.000000T0000Z-160906T1800Z/
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
1254 PM EDT MON SEP 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
TUESDAY...

* WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ158-060000-
/O.CON.KMHX.SC.Y.0086.000000T0000Z-160906T0000Z/
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
1254 PM EDT MON SEP 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...NORTH 10 TO 15 KT WITH GUSTS UP TO 20 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
728 
WHUS72 KMHX 051941
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
341 PM EDT MON SEP 5 2016

...GUSTY WINDS AND ELEVATED SEAS TO PERSIST THROUGH TUESDAY
EVENING OVER PORTIONS OF EASTERN NORTH CAROLINA WATERS...

.POST TROPICAL CYCLONE HERMINE WILL CONTINUE TO LIFT SLOWLY
NORTHEAST ALONG THE EAST COAST THROUGH MOST OF THE WEEK.
ASSOCIATED GUSTY WINDS AND ROUGH SEAS WILL GRADUALLY DIMINISH
TONIGHT THROUGH TUESDAY NIGHT. 

AMZ135-052045-
/O.CAN.KMHX.SC.Y.0087.000000T0000Z-160905T2000Z/
PAMLICO SOUND-
341 PM EDT MON SEP 5 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS
CANCELLED THE SMALL CRAFT ADVISORY FOR THE PAMLICO SOUND.

WINDS HAVE DIMINISHED TO 10 TO 15 KNOTS OVER THE PAMLICO
SOUND.

$$

AMZ150-060745-
/O.EXT.KMHX.SC.Y.0086.000000T0000Z-160907T0300Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
341 PM EDT MON SEP 5 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT TUESDAY...

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ152-154-060745-
/O.EXT.KMHX.SC.Y.0086.000000T0000Z-160907T0300Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
341 PM EDT MON SEP 5 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT TUESDAY...

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ156-060300-
/O.EXT.KMHX.SC.Y.0086.000000T0000Z-160906T0300Z/
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
341 PM EDT MON SEP 5 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...NORTH 10 TO 15 KT WITH GUSTS UP TO 20 KT BECOMING WEST.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ158-060000-
/O.CON.KMHX.SC.Y.0086.000000T0000Z-160906T0000Z/
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
341 PM EDT MON SEP 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...NORTH 10 TO 15 KT WITH GUSTS UP TO 20 KT BECOMING WEST.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Sep 5, 9:50 AM EDT, 7 minutes earlier.

Area forecast discussion, Sep 5, 9:50 AM EDT, 7 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
950 AM EDT MON SEP 5 2016

.SYNOPSIS...
Post Tropical Cyclone Hermine will continue to lift slowly
northeast along the East Coast through late week as high pressure
persists over the Southeastern States.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 950 AM Monday...Fair weather will prevail for the next
several days as high pressure surface and aloft remains over the
area while vertically stacked low pressure continues off of the
east coast. Some cloudiness expected for mainly NE coastal
sections as another short wave rotates around back side of upper
low, but models in agreement that precip threat will remain off
coast. Max temp forecast 82-85 inland and around 80 OBX.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
As of 400 AM Monday...Subtle changes to surface pattern as Post
Tropical Hermine is forecast to move NW, producing slight
tightening of pressure gradient over Eastern NC between Hermine to
NE and high pressure to SW. This will result in winds backing to
NW and W across area keeping min temps in lower 70s for coastal
sections. Otherwise another high and dry night with lows around 60
inland.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
As of 3 am Mon...Models in good agreement through the period.
Surface and upper ridge over the area through Thursday will shift
off the coast Friday. Highs will average in the upper 80s to lower
90s, with mid/upper 80s Outer Banks. Lows Tuesday night will be in
the upper 60s coastal plain to mid 70s Outer Banks. With SW flow
through the remainder of the week, lows will be in the lower to
mid 70s.

A cold front will approach from the NW this weekend. Forecast
soundings show modest moisture and instability. Made no change to
current PoP of 30%. With more clouds and scattered convection
Sunday, highs will be in the mid/upper 80s.

&&

.AVIATION /14Z MONDAY THROUGH FRIDAY/...
Short Term /through 12Z Tuesday/...
As of 700 AM Monday...High confidence in VFR conditions persisting
through TAF period all sites. Some mid and high clouds will affect
eastern sections through this evening with TAF sites possibly
seeing some SCT CU/SCU this afternoon. SKC expected tonight and
light W/NW winds expected to preclude fog development.

Long Term /Monday night through Friday/...
As of 3 am Mon...VFR through the period, with no precip forecast.
Surface winds will be NW around 5 knots Tuesday, W around 5 knots
Wednesday, SW 5-10 knots Thursday and Friday.

&&

.MARINE...
Short Term /through Tonight/...
As of 950 AM Monday...Surface observations from the NC ferries on
the Pamlico Sound along with NWS and Weatherflow observations
indicate that winds across the sounds are frequently gusting to 25
KT. The models are not handling this flow too well but think
diurnal heating/convective mixing is contributing to the stronger
winds so will issue a SCA for the Sounds through the afternoon.
Gradient between Post Tropical Hermine to NE and high pressure to
W will keep N-NW winds 15-20 KT over waters today, becoming
Westerly tonight as Hermine forecast to move more NW. Seas will
persist 7-11 FT north to 4-6 FT south today, subsiding to 6-9 FT
north and 3-5 FT south tonight.

Long Term /Tue thru Fri/
As of 3 am Mon...The influence of Post-tropical cyclone Hermine of
the wind flow across the marine zones will come to an end Tuesday
into Tuesday night as a surface/upper level ridge of high pressure
becomes the dominant feature over the southeast states. Winds will
back from NW Tuesday to SW Tuesday night, continuing into Friday.
The pressure gradient will loosen, allowing winds to decrease as
well, averaging 5-15 knots Wed through Fri. Small craft seas will
subside as well. Based on latest NWPS run, made no change to
ending time of advisory for the waters north of Ocracoke, 09Z Wed.

&&

.TIDES/COASTAL FLOODING...
As of 400 AM Monday...Tide gauge at Duck still running near 1.5 foot
above normal early this morning with another high tide cycle near
11 AM. Large 8 to 10 foot swells will likely produce some beach
erosion and overwash, thus will continue High Surf and Coastal
Flood advisories north of Cape Hatteras through the day. Beach
Hazards Statement for high rip threat and dangerous shorebreak
will continue as well.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ095-
     103-104.
     High Surf Advisory until 8 PM EDT this evening for NCZ103.
     Coastal Flood Advisory until 8 PM EDT this evening for NCZ103.
MARINE...Small Craft Advisory until 4 PM EDT this afternoon for AMZ130-
     131-135.
     Small Craft Advisory until 5 AM EDT Wednesday for AMZ150-152-
     154.
     Small Craft Advisory until 2 PM EDT Tuesday for AMZ156.
     Small Craft Advisory until 8 PM EDT this evening for AMZ158.

&&

SYNOPSIS...JME/JBM
NEAR TERM...JME/JBM
SHORT TERM...JBM
LONG TERM...HSA
AVIATION...JBM/HSA
MARINE...JME/JBM/HSA
TIDES/COASTAL FLOODING...MHX
Hazardous weather outlook, Sep 5, 5:57 AM EDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
557 AM EDT MON SEP 5 2016

NCZ104-061000-
OUTER BANKS HYDE-
557 AM EDT MON SEP 5 2016

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

  BEACH HAZARDS STATEMENT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

AN INCREASED RIP CURRENT RISK WILL PERSIST INTO MIDWEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ103-061000-
OUTER BANKS DARE-
557 AM EDT MON SEP 5 2016

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH SURF ADVISORY.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

MINOR COASTAL FLOODING WILL BE POSSIBLE AROUND HIGH TIDE TUESDAY
MORNING.

AN INCREASED RIP CURRENT RISK WILL PERSIST INTO MIDWEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ095-061000-
CARTERET-
557 AM EDT MON SEP 5 2016

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...
...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   BEACH HAZARDS STATEMENT.
   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

AN INCREASED RIP CURRENT RISK MAY PERSIST INTO MIDWEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ098-061000-
ONSLOW-
557 AM EDT MON SEP 5 2016

...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

AN INCREASED RIP CURRENT RISK MAY PERSIST INTO MIDWEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ029-044>047-079>081-090>094-061000-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-
557 AM EDT MON SEP 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 9:02 PM EDTBeach Hazards StatementMHX47 hr
Sep 4, 9:10 PM EDTRiver Flood WarningMHXGreene, Lenoir, Pitt65 hr

Nearby

Small Craft Advisories in North Carolina, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.